A structurally stable differentiable homeomorphism with an infinite number of periodic points
Russian journal of nonlinear dynamics, Tome 3 (2007) no. 4, pp. 445-446
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{ND_2007_3_4_a5,
author = {S. Smale},
title = {A structurally stable differentiable homeomorphism with an infinite number of periodic points},
journal = {Russian journal of nonlinear dynamics},
pages = {445--446},
year = {2007},
volume = {3},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/ND_2007_3_4_a5/}
}
S. Smale. A structurally stable differentiable homeomorphism with an infinite number of periodic points. Russian journal of nonlinear dynamics, Tome 3 (2007) no. 4, pp. 445-446. http://geodesic.mathdoc.fr/item/ND_2007_3_4_a5/